Sudafed PE Sinus and Pain Relief.Pseudoephedrine free.Non drowsy.
Directions / Dosage
Who can use this Sudafed PE?Adults and children 12 years and over:Take 1 to 2 tablets every 4 to 6 hours as necessary (maximum 8 tablets in 24 hours).Adults: Stop after a few days.Children: Stop after 48 hours, except on medical advice.
Use this Sudafed PE for:Sinus pain relief.Sinus headaches.Blocked or runny noses.
Each tablet contains:Phenylephrine Hydrochloride 5mg and Paracetamol 500mg.
Do not use:If you have taken paracetamol.For children under 12 years.Ask your doctor before use if you:Have high blood pressure.Are taking anti-depressants.Have heart problems.Are pregnant.If symptoms persist, see your doctor.Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Minimum order is
in increments of
Click Up/Down Arrows to change Order Amount
Linden Park Pharmacy 93 Devereux Road, Linden Park, SA 5065
ABN: 76 010 575 547 p: (08) 8379 1754